Alert archive / Nebraska / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 74, NWS North Platte, NE

July 2, 20174 counties in Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 2, 2017, 4:56 PM CDT for 4 counties in Nebraska. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 2, 2017, 4:56 PM CDT (21:56 UTC)
Expired
Jul 2, 2017, 5:45 PM CDT
In force
49 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Blaine County, NE, Custer County, NE, Logan County, NE, Thomas County, NE

The radar

The North Platte radar (KLNX), 36 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.9 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2017-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 535 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2017-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 187 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
535 J/kg
Mixed-layer CIN
-338 J/kg
Mixed-layer LCL
1509 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
187 m²/s²
0-3 km storm-relative helicity
177 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

345 
WUUS53 KLBF 022156
SVRLBF
NEC009-041-113-171-022245-
/O.NEW.KLBF.SV.W.0074.170702T2156Z-170702T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
456 PM CDT SUN JUL 2 2017

The National Weather Service in North Platte has issued a

* Severe Thunderstorm Warning for...
  Northeastern Logan County in west central Nebraska...
  Northwestern Custer County in central Nebraska...
  Southwestern Blaine County in north central Nebraska...
  Southeastern Thomas County in north central Nebraska...

* Until 545 PM CDT

* At 456 PM CDT, a severe thunderstorm was located 14 miles southwest
  of Halsey, or 17 miles north of Stapleton, and is nearly
  stationary.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Brown Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4159 10022 4160 10053 4176 10054 4179 10029
      4179 10018
TIME...MOT...LOC 2156Z 063DEG 4KT 4172 10038 

HAIL...1.00IN
WIND...60MPH
 
$$

CDC
3 follow-up statements
415 
WWUS53 KLBF 022208
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
508 PM CDT SUN JUL 2 2017

NEC009-041-022218-
/O.CAN.KLBF.SV.W.0074.000000T0000Z-170702T2245Z/
Custer NE-Blaine NE-
508 PM CDT SUN JUL 2 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CUSTER AND
SOUTHWESTERN BLAINE COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4160 10053 4176 10054 4179 10029 4176 10028
      4159 10027
TIME...MOT...LOC 2208Z 070DEG 26KT 4169 10048 

$$

NEC113-171-022245-
/O.CON.KLBF.SV.W.0074.000000T0000Z-170702T2245Z/
Logan NE-Thomas NE-
508 PM CDT SUN JUL 2 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR NORTHEASTERN LOGAN AND SOUTHEASTERN THOMAS COUNTIES...

At 508 PM CDT, a severe thunderstorm was located 14 miles north of
Stapleton, moving west at 30 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Brown Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4160 10053 4176 10054 4179 10029 4176 10028
      4159 10027
TIME...MOT...LOC 2208Z 070DEG 26KT 4169 10048 

HAIL...1.50IN
WIND...60MPH
 
$$

CDC
753 
WWUS53 KLBF 022224
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
524 PM CDT SUN JUL 2 2017

NEC113-171-022245-
/O.CON.KLBF.SV.W.0074.000000T0000Z-170702T2245Z/
Logan NE-Thomas NE-
524 PM CDT SUN JUL 2 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR NORTHEASTERN LOGAN AND SOUTHEASTERN THOMAS COUNTIES...

At 524 PM CDT, a severe thunderstorm was located 12 miles north of
Gandy, or 12 miles north of Stapleton, and is nearly stationary.

HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Brown Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4160 10053 4176 10054 4179 10029 4176 10028
      4159 10027
TIME...MOT...LOC 2224Z 025DEG 4KT 4165 10043 

HAIL...1.50IN
WIND...60MPH
 
$$

CDC
075 
WWUS53 KLBF 022245
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
545 PM CDT SUN JUL 2 2017

NEC113-171-022254-
/O.EXP.KLBF.SV.W.0074.000000T0000Z-170702T2245Z/
Logan NE-Thomas NE-
545 PM CDT SUN JUL 2 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LOGAN AND
SOUTHEASTERN THOMAS COUNTIES WILL EXPIRE AT 545 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.

Remember, a Severe Thunderstorm Warning still remains in effect for 
Southwestern Logan County in west central Nebraska.

LAT...LON 4160 10053 4176 10054 4179 10029 4176 10028
      4159 10027
TIME...MOT...LOC 2244Z 063DEG 4KT 4168 10036 

$$

CDC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 3:01 PM CDT, 1 hour 55 minutes earlier.

Area forecast discussion, Jul 2, 3:01 PM CDT, 1 hour 55 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
301 PM CDT Sun Jul 2 2017

.SHORT TERM...(This evening through Monday)
Issued at 214 PM CDT Sun Jul 2 2017

Latest water vapor imagery shows a short wave trough extending
roughly from western MT to UT with a ridge downstream across the
Central High Plains into the Northern Plains. A stationary
boundary is located at the surface across far northwest NEB to the
Central Sandhills to north central NEB. Local radar display shows
isolated thunderstorms developing near the boundary in Garfield
and Wheeler counties. However, convection hasn't been that strong
at this point with reflectivity cores peaking largely between
25-30 kft. Latest vis imagery shows outside of this area an
enhanced cumulus field and growth between Broken Bow to Almeria
to Ewing and upstream of there across portions of the central
Sandhills.

Latest SPC mesoanalysis shows moderate instability presently with
very little inhibition across the NEB Panhandle into central NEB
with MLCAPES ranging from 1500-2500 J/kg. Surface dew points are
expected to range from the mid 50s in far western NEB to lower 60s
in north central NEB. Deep layer vertical wind shear (0-6 km) is
presently only about 25 kts, however, it expected to increase to
early evening peaking around 30-35 kts. As such, storms modes
favored in development this afternoon and evening is primarily
organized multicells, though some supercells cannot be ruled out.
Damaging winds and large hail are the primary threats this
afternoon and evening given characteristics of soundings. Wherein
a dry sub-cloud layer is expected to be in place, ample DCAPE,
decent mid-level lapse rates, and quantity of CAPE in the HGZ to
favor larger hail growth. Initially concerns will be towards
isolated to scattered thunderstorms development across the
aforementioned boundary this afternoon into evening over the
central Sandhills towards the Interstate 80 corridor. Then
thunderstorm chances are tailored towards development upstream to
our west. Storms that develop in the higher terrain are expected
to then move eastward into the local forecast area. Of which, the
greatest chances for this is over the southwest quad and northern
NEB, the latter from development occurring in SD.

Low temperatures should be on the mild side with clouds and
elevated winds tonight. Cooler highs tomorrow. There is a marginal
risk for thunderstorms as well. Details are a little harder to
pinpoint given thunderstorms today and tonight will influence
tomorrow. This spread in the forecast envelope is seen in
deterministic guidance as well. While moderate instability is
expected to be present with surface dew points similar to today,
if not slightly higher in north central NEB more so towards the
mid 60s, uncertainty exists in low-level forcing. The short wave
trough will be moving from the Northern Plains to Central High
Plains early tomorrow morning farther into the Northern/Central
Plains Monday. Further, deep layer vertical wind shear should be
weaker. As such, the risk for strong to severe thunderstorms is
there but it's expected to be more isolated compared to today.

.LONG TERM...(Monday night through Sunday)
Issued at 214 PM CDT Sun Jul 2 2017

Monday night through Wednesday...The main forecast challenge will
be the chance for thunderstorms Monday night through Tuesday, the
Fourth of July. There are uncertainties in the timing of
thunderstorm chances as models are not in agreement. The ECMWF has
a trough coming across the rockies on Monday then pushing through
western and central Nebraska Monday night. It then develops a
small closed low across northern Kansas and moves it northeast on
Tuesday. With this solution thunderstorms will be possible Monday
night across western and north central Nebraska as the shortwave
moves across and then a scattered chance of thunderstorms as the
Low moves northeast out of north central Kansas. The GFS solution
is slightly slower with the shortwave moving across and does not
form a closed low until the system has moved east of the area on
Wednesday with the low developing over Iowa. Tending to lean more
to GFS solution at the moment.

Confidence of thunderstorm development on Monday evening into
Monday night lingering into early Tuesday morning is moderate as
current thinking is the shortwave trough will act as the driving
force to initiate storm development as modest instability will be
available along with adequate moisture as dewpoints will be in
the 50s and 60s with a southeasterly wind. As for Tuesday
afternoon and evening confidence is low at this time for
thunderstorm development as there will be weak forcing across the
area. That being said the environment is unstable. 0 to 3 km most
unstable CAPE is adequate with 3000j/kg across the northeast CWA.
Isolated thunderstorms can not be ruled out especially across the
eastern part of the CWA.

Wednesday and Beyond...A ridge will develop and sit over the area
bringing a warm dry airmass over the central US and minimal
opportunities for rainfall.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 146 PM CDT Sun Jul 2 2017

Local radar display over the last hour shows the development of
isolated convection across Garfield and Wheeler counties.
Mostly clear skies prevail, except for a swath of diurnally
driven clouds and aforementioned convection in the vicinity of a
boundary that lies roughly w-e across the central Sandhills and
across north central NEB. There are two areas of concern for
thunderstorms this afternoon and evening. First, isolated to
scattered thunderstorms are expected to develop along said
boundary this afternoon. Any TSRA should then move southward.
Second, additional development is expected upstream to our west
that could move into the local forecast area, albeit there is
lower confidence associated with it. Late tonight into tomorrow
morning, the threat for thunderstorms will be confined more over
north central NEB than western NEB. Outside of impacts from
showers/thunderstorms, generally VFR conditions should prevail.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...ET
LONG TERM...Gomez
AVIATION...ET
Hazardous weather outlook, Jul 2, 3:25 PM CDT, 1 hour 31 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
325 PM CDT Sun Jul 2 2017

NEZ004>010-022>029-035>038-056>059-069>071-094-032030-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
325 PM CDT Sun Jul 2 2017 /225 PM MDT Sun Jul 2 2017/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...TONIGHT.

Isolated to scattered strong to severe thunderstorms are possible
this afternoon and tonight across most of western Nebraska,
mainly along and south of a line from Lisco to Ellsworth to
Brownlee to Taylor. Thunderstorms that develop will be capable of
producing large hail and damaging winds into the evening hours.

A marginal risk for strong to severe thunderstorms exist
elsewhere.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

There is a marginal risk for severe storms across the entire
outlook area Monday afternoon and Monday night. A few storms will
be strong and approach severe levels, with damaging wind and
large hail possible.

A marginal risk for severe thunderstorms exists on Tuesday as
well, roughly east of a line from Wauneta to Eli. While storms
are not expected to be as numerous as Tuesday, strong to severe
storms are possible.

Dry and hot conditions are expected to move into the area by mid
week, lasting until Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening south
of a line from O'Neill to Valentine.

&&

Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte

ET

In the hours before

Special weather statement, Jul 2, 4:12 PM CDT, 44 minutes before
Special Weather Statement
National Weather Service North Platte NE
412 PM CDT SUN JUL 2 2017

NEZ037-038-022200-
Custer NE-Logan NE-
412 PM CDT SUN JUL 2 2017

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LOGAN AND
NORTHWESTERN CUSTER COUNTIES UNTIL 500 PM CDT...

At 412 PM CDT, Doppler radar was tracking a strong thunderstorm 13
miles north of Arnold, or 18 miles northeast of Stapleton, moving
south at 10 mph.

Nickel size hail and winds in excess of 30 mph will be possible with
this storm.

This storm will remain over mainly rural areas of east central Logan
and northwestern Custer Counties.

LAT...LON 4170 10029 4167 10007 4152 10011 4154 10033
TIME...MOT...LOC 2112Z 005DEG 7KT 4162 10020

ET
Local storm report, Jul 2, 4:41 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
441 PM CDT SUN JUL 02 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             10 W MULLEN             42.04N 101.24W
07/02/2017  E1.00 INCH       HOOKER             NE   TRAINED SPOTTER

            NICKEL TO QUARTER SIZE HAIL.

&&

SJACOBS
Special weather statement, Jul 2, 4:43 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service North Platte NE
443 PM CDT SUN JUL 2 2017

NEZ025-037-022230-
Thomas NE-Logan NE-
443 PM CDT SUN JUL 2 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LOGAN...SOUTHWESTERN
BLAINE AND SOUTHEASTERN THOMAS COUNTIES UNTIL 530 PM CDT...

At 443 PM CDT, Doppler radar was tracking a strong thunderstorm 12
miles south of Halsey, or 19 miles northeast of Stapleton. This storm
was nearly stationary.

Nickel size hail and winds in excess of 30 mph will be possible with
this storm. 1 to 2 inches of rainfall is occurring in this storm
also.

Locations impacted include...
Brown Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4157 10048 4177 10051 4178 10027 4175 10027
      4173 10025 4156 10026
TIME...MOT...LOC 2143Z 327DEG 2KT 4172 10034

CDC
Special weather statement, Jul 2, 4:48 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service North Platte NE
348 PM MDT SUN JUL 2 2017

NEZ024-022230-
Hooker NE-
348 PM MDT SUN JUL 2 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CHERRY AND NORTHEASTERN
HOOKER COUNTIES UNTIL 430 PM MDT...

At 347 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles west of Mullen, moving east at 15 mph.

Nickel size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Mullen, Hecla and Highway 97 crossing the Dismal River.

This includes the following highways...
 Highway 2 between mile markers 170 and 189.
 Highway 97 between mile markers 53 and 69.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4209 10108 4201 10086 4180 10096 4198 10136
      4209 10130
TIME...MOT...LOC 2147Z 292DEG 12KT 4202 10126

ET
Special weather statement, Jul 2, 4:48 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service North Platte NE
448 PM CDT SUN JUL 2 2017

NEZ027-028-038-022230-
Loup NE-Custer NE-Garfield NE-
448 PM CDT SUN JUL 2 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LOUP...WESTERN
GARFIELD...NORTHEASTERN CUSTER AND SOUTHEASTERN BLAINE COUNTIES UNTIL
530 PM CDT...

At 448 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Calamus Reservoir State Recreation Area to 7
miles east of Victoria Springs State Recreation Area. Movement was
east at 10 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
these storms. 1 to 2 inches of rainfall is also occurring.

Locations impacted include...
Burwell, Taylor, Sargent, Calamus Reservoir State Recreation Area,
Lillian, Milburn, Round Valley, Walworth, Virginia Smith Dam, Kent
Diversion Dam State Wildlife Management Area, Homestead Knolls
Campground, Nunda Shoal Campground, Deverre, Divide Hill, Valley View
Flat Campground and Gates.

This includes Highway 183 between mile markers 116 and 131.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4151 9959 4174 9976 4174 9969 4177 9968
      4202 9900 4191 9892
TIME...MOT...LOC 2148Z 289DEG 11KT 4184 9928 4165 9962

CDC
Local storm report, Jul 2, 4:52 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
452 PM CDT SUN JUL 02 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0451 PM     HAIL             10 NE MULLEN            42.14N 100.90W
07/02/2017  M1.00 INCH       CHERRY             NE   PUBLIC

            DIME TO QUARTER SIZE HAIL.

&&

SJACOBS

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 12:41 AM CDTSpecial Weather StatementLBFFrontier49 min
Jul 2, 2:58 PM CDTSpecial Weather StatementLBFGarfield47 min
Jul 2, 3:11 PM CDTSevere Thunderstorm WarningLBFGarfield, Wheeler49 min
Jul 2, 3:48 PM CDTSpecial Weather StatementLBFGarfield42 min
Jul 2, 3:53 PM CDTSpecial Weather StatementLBFHooker52 min
Jul 2, 4:02 PM CDTSpecial Weather StatementLBFSheridan43 min
Jul 2, 4:09 PM CDTSevere Thunderstorm WarningLBFSheridan51 min
Jul 2, 4:12 PM CDTSpecial Weather StatementLBFLogan48 min
Jul 2, 4:27 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer28 min
Jul 2, 4:33 PM CDTSevere Thunderstorm WarningLBFCherry, Hooker42 min
Jul 2, 4:43 PM CDTSpecial Weather StatementLBFLogan47 min
Jul 2, 4:48 PM CDTSpecial Weather StatementLBFHooker42 min
Jul 2, 4:56 PM CDTSevere Thunderstorm WarningLBFGarden, Sheridan49 min
Jul 2, 5:03 PM CDTSpecial Weather StatementLBFSheridan42 min
Jul 2, 5:12 PM CDTSevere Thunderstorm WarningLBFCuster, Garfield, Loup48 min
Jul 2, 5:14 PM CDTSevere Thunderstorm WarningLBFSheridan24 min
Jul 2, 5:17 PM CDTSevere Thunderstorm WarningLBFHooker43 min
Jul 2, 5:30 PM CDTSevere Thunderstorm WarningLBFGarden, Grant, Sheridan30 min
Jul 2, 5:41 PM CDTSevere Thunderstorm WarningLBFSheridan18 min
Jul 2, 5:43 PM CDTSevere Thunderstorm WarningLBFLogan47 min
Jul 2, 5:51 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer39 min
Jul 2, 5:52 PM CDTSevere Thunderstorm WarningLBFGrant, Hooker23 min
Jul 2, 5:54 PM CDTSevere Thunderstorm WarningLBFGrant23 min
Jul 2, 5:58 PM CDTSevere Thunderstorm WarningLBFLoup30 min
Jul 2, 6:07 PM CDTSevere Thunderstorm WarningLBFMcPherson38 min
Jul 2, 6:10 PM CDTSpecial Weather StatementLBFDeuel35 min
Jul 2, 6:16 PM CDTSevere Thunderstorm WarningLBFArthur, Grant, Hooker29 min
Jul 2, 6:21 PM CDTSevere Thunderstorm WarningLBFDeuel, Garden24 min
Jul 2, 6:26 PM CDTSevere Thunderstorm WarningLBFGarden34 min
Jul 2, 6:28 PM CDTSevere Thunderstorm WarningLBFCuster62 min
Jul 2, 6:33 PM CDTSpecial Weather StatementLBFBlaine42 min
Jul 2, 6:37 PM CDTSevere Thunderstorm WarningLBFMcPherson23 min
Jul 2, 6:47 PM CDTSpecial Weather StatementLBFLincoln43 min
Jul 2, 6:48 PM CDTSpecial Weather StatementLBFMcPherson27 min
Jul 2, 6:49 PM CDTTornado WarningLBFCuster26 min
Jul 2, 6:53 PM CDTSpecial Weather StatementLBFDeuel37 min
Jul 2, 6:55 PM CDTSevere Thunderstorm WarningLBFLincoln50 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.